# SDR SWAA000386

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, OIL AND SKYDROL FUMES IN CABIN, FWD LAV SMOKE DETECTOR ACTIVATED.  FOUND THROUGH BORESCOPE INSPECTION OIL STREAKS AT NR 1 ENG 2ND STG HPC.  REMOVED AND REPLACED NR 1 ENG AND BOTH A/C HEAT EXCHANGERS PER MM.
